What should I do if I think I was exposed to an antidoting factor?I ve been under homeopathic treatment for 2 months now with the hope for a positive result.
I've been told about some essential oil called arnica balm ... 'excellent for injuries'. I ve been using it for 2 days now , until i came across some website
talking about essential oils and their antidoting effects over homeopathic treatments..That's when i started worrying.. I do not know what to do..please help!
Shall i interrupt my treatment and start all over again ?
How long do i have to wait till i can start all over again ?
GoodFella on 2005-08-16
Suggest you stop using the Arnica balm and just continue the homeopathic treatment -- remaining aware that at some point you must stop and wait the outcome of the body´s natural workings.
walkin last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.